# SDR DALA2022071804967

- Difficulty date: July 17, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 83,208 hours, 38,482 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3229 CRACKS FOUND IN SEVERAL LOCATIONS AT FR 36 INTERFACE BTWN VERTICAL STIFFENERS AND FLOOR BEAMS (Y-765,Y-254,Y254, AND Y765) L. CORRECTIVE ACTION: REPAIRED PER ERA 600173-14AD. CONTINUE ON MON. (2325286)
